Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space

Elstrodt J, Grunewald F, Mennicke J (1987)
Mathematische Annalen 277(4): 655-708.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Elstrodt, J; Grunewald, Fritz; Mennicke, JensUniBi
Erscheinungsjahr
1987
Zeitschriftentitel
Mathematische Annalen
Band
277
Ausgabe
4
Seite(n)
655-708
ISSN
0025-5831
Page URI
https://pub.uni-bielefeld.de/record/1655092

Zitieren

Elstrodt J, Grunewald F, Mennicke J. Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space. Mathematische Annalen. 1987;277(4):655-708.
Elstrodt, J., Grunewald, F., & Mennicke, J. (1987). Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space. Mathematische Annalen, 277(4), 655-708. https://doi.org/10.1007/BF01457865
Elstrodt, J., Grunewald, F., and Mennicke, J. (1987). Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space. Mathematische Annalen 277, 655-708.
Elstrodt, J., Grunewald, F., & Mennicke, J., 1987. Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space. Mathematische Annalen, 277(4), p 655-708.
J. Elstrodt, F. Grunewald, and J. Mennicke, “Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space”, Mathematische Annalen, vol. 277, 1987, pp. 655-708.
Elstrodt, J., Grunewald, F., Mennicke, J.: Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space. Mathematische Annalen. 277, 655-708 (1987).
Elstrodt, J, Grunewald, Fritz, and Mennicke, Jens. “Zeta-functions of binary Hermitian forms and special values of Eisenstein series on three-dimensional hyperbolic space”. Mathematische Annalen 277.4 (1987): 655-708.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar